# SDR LR7A2019042901513

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 46,074 hours, 24,361 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 3556713
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE CARGO FLOOR FS717 UNDERFLOOR BULKHEAD LBL60 END FITTING (25,000 LB TIEDOWN FITTING) UPPER FLANGE CRACKED; WL145.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM, CH. 51-60 & 51-70.  NR# 2123.
